Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 69, NWS Morristown, TN

June 8, 2015Monroe County, Polk County, Tennessee; Cherokee County, Clay County, North Carolina

NWS Morristown, TN issued this severe thunderstorm warning at Jun 8, 2015, 7:58 PM EDT for Monroe County, Polk County, Tennessee; Cherokee County, Clay County, North Carolina. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2015, 7:58 PM EDT (23:58 UTC)
Expired
Jun 8, 2015, 9:00 PM EDT
In force
62 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cherokee County, NC, Clay County, NC, Monroe County, TN, Polk County, TN

The radar

The Knoxville radar (KMRX), 113 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 8:30 PM EDTTSTM WND DMGMurphy, NCFEW TREES DOWN.
Jun 8, 8:40 PM EDTTSTM WND DMGAndrews, NCFEW TREES DOWN.
Jun 8, 9:00 PM EDTTSTM WND DMGShooting Creek, NCONE TREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 2:40 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 12.0 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
311 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
913 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

234 
WUUS54 KMRX 082358
SVRMRX
NCC039-043-TNC123-139-090100-
/O.NEW.KMRX.SV.W.0069.150608T2358Z-150609T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
758 PM EDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEROKEE COUNTY IN SOUTHWESTERN NORTH CAROLINA...
  CLAY COUNTY IN SOUTHWESTERN NORTH CAROLINA...
  POLK COUNTY IN EAST TENNESSEE...
  MONROE COUNTY IN EAST TENNESSEE...

* UNTIL 900 PM EDT

* AT 758 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 12 MILES SOUTHWEST OF MARYVILLE TO CHATSWORTH...
  MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ANDREWS...MURPHY...DUCKTOWN...HAYESVILLE...NANTAHALA LAKE...
  VONORE...TELLICO PLAINS...FORT LOUDON S.P....MOUNT VERNON...CITICO
  BEACH...BULLET CREEK...BRASSTOWN...HOT HOUSE...COPPERHILL...
  CITICO...BIG FROG MOUNTAIN...TURTLETOWN...SHOOTING CREEK...COKER
  CREEK AND ARCHVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3499 8472 3532 8444 3533 8440 3536 8441
      3562 8419 3558 8410 3554 8409 3556 8400
      3551 8401 3549 8394 3541 8402 3531 8404
      3524 8401 3522 8396 3526 8371 3523 8369
      3515 8373 3516 8365 3501 8352 3500 8349
TIME...MOT...LOC 2358Z 268DEG 23KT 3559 8408 3476 8477 

HAIL...0.75IN
WIND...60MPH
 
$$

DH
1 follow-up statement
536 
WWUS54 KMRX 090020
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
820 PM EDT MON JUN 8 2015

NCC039-043-TNC123-139-090100-
/O.CON.KMRX.SV.W.0069.000000T0000Z-150609T0100Z/
CHEROKEE NC-CLAY NC-POLK TN-MONROE TN-
820 PM EDT MON JUN 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR CHEROKEE...CLAY...SOUTHEASTERN POLK AND SOUTHEASTERN MONROE
COUNTIES...

AT 819 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF SMOKY MOUNTAINS...TWENTYMILE
CREEK TO 8 MILES EAST OF CHATSWORTH...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ANDREWS...MURPHY...DUCKTOWN...HAYESVILLE...NANTAHALA LAKE...COKER
CREEK...UNAKA...TOPTON...BRASSTOWN...HIAWASSE DAM...VIOLET...
TUSQUITEE...HOT HOUSE...COPPERHILL...MARBLE...CITICO...TURTLETOWN...
WILLIAM L. DAVENPORT REFUGE AND SHOOTING CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3499 8450 3533 8425 3554 8409 3551 8401
      3549 8394 3541 8402 3531 8404 3524 8401
      3522 8396 3526 8371 3523 8369 3515 8373
      3516 8365 3501 8352 3500 8349
TIME...MOT...LOC 0019Z 268DEG 23KT 3559 8392 3476 8461 

HAIL...0.75IN
WIND...60MPH
 
$$

DH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 7:38 PM EDT, 20 minutes earlier.

Area forecast discussion, Jun 8, 7:38 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
738 PM EDT MON JUN 8 2015

.DISCUSSION...FRESHENED THE HOURLY GRIDS AND UPDATED THE ZFP
PRODUCT TO DROP THE LATE AFTERNOON PERIOD. WEB PRODUCTS ALSO
UPDATED. WILL UPDATE AGAIN SHORTLY TO DROP THE SEVERE THUNDERSTORM
WATCH...AND MAKE ANY NEEDED POP/WEATHER ADJUSTMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             68  88  67  89 /  60  20  10  10
KNOXVILLE MCGHEE TYSON AIRPORT, TN  65  85  65  88 /  80  20  10  10
OAK RIDGE, TN                       67  87  65  88 /  80  20  10  10
TRI CITIES AIRPORT, TN              63  84  60  86 /  80  20  10  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

TG
Hazardous weather outlook, Jun 8, 3:58 PM EDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
358 PM EDT MON JUN 8 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-092000-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
358 PM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SEVERE THUNDERSTORMS ARE POSSIBLE FOR THE REMAINDER OF THE
AFTERNOON AND INTO TONIGHT. SEVERE STORMS WILL MAINLY BE ISOLATED
THIS AFTERNOON...BUT BETTER CHANCES OF SEVERE STORMS EXIST THIS
EVENING AND TONIGHT AS AN UPPER LEVEL DISTURBANCE AND COLD FRONT
APPROACH THE REGION. THE MAIN THREAT FROM THE STORMS WILL BE
DAMAGING WINDS...WITH LARGE HAIL POSSIBLE FROM SOME OF THE STRONGER
STORMS. ISOLATED FLOODING IS POSSIBLE IN SOME AREAS...BUT STORMS
WILL BE MOVING QUICKLY...THEREBY REDUCING THE CHANCES OF FLOODING.
ALTHOUGH THE CHANCES OF TORNADOES IS VERY LOW FOR THIS
EVENT...LOCALIZED CONDITIONS COULD PRODUCE A BRIEF TORNADO.

IN GENERAL...CONDITIONS FOR STRONGER STORMS ARE MORE FAVORABLE IN
THE WESTERN AND NORTHWESTERN AREAS...ON THE PLATEAU...WITH AREAS IN
THE EASTERN COUNTIES...ALONG THE NORTH CAROLINA STATE LINE...NOT
QUITE AS FAVORABLE...BUT THESE AREAS COULD STILL GET SEVERE STORMS.

MOST OF THE STORMS WILL MOVE EAST OF THE AREA BY ABOUT 2AM TUESDAY
MORNING...WITH ONLY SHOWERS AND ISOLATED THUNDERSTORMS THEREAFTER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND INTO TONIGHT.

In the hours before

Local storm report, Jun 8, 6:50 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
650 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     4 ESE BLOUNTVILLE       36.51N 82.26W
06/08/2015                   SULLIVAN           TN   AMATEUR RADIO

            COUPLE TREES AND A FEW LIMBS DOWN NEAR VOLUNTEER PARKWAY
            A MILE SOUTH OF THE BRISTOL MOTOR SPEEDWAY.

&&
Local storm report, Jun 8, 7:04 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
704 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     5 W RICHLANDS           37.10N 81.89W
06/08/2015                   RUSSELL            VA   911 CALL CENTER

            SEVERAL TREES DOWN IN THE NORTHERN END OF THE COUNTY AND
            A TREE DOWN ON HOUSE ON FRANKS HOLLOW ROAD IN THE SWORDS
            CREEK AREA.

&&
Local storm report, Jun 8, 7:36 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
736 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     CHATTANOOGA             35.07N 85.26W
06/08/2015                   HAMILTON           TN   911 CALL CENTER

            TREES DOWN COUNTY-WIDE.

&&
Local storm report, Jun 8, 7:39 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
739 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     CLEVELAND               35.18N 84.87W
06/08/2015                   BRADLEY            TN   911 CALL CENTER

            TREES DOWN COUNTY-WIDE.

&&
Special weather statement, Jun 8, 7:40 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
740 PM EDT MON JUN 8 2015

TNZ013-014-035>038-067>069-071-090030-
ROANE TN-KNOX TN-CAMPBELL TN-NW BLOUNT TN-LOUDON TN-ANDERSON TN-
CLAIBORNE TN-MORGAN TN-GRAINGER TN-UNION TN-
740 PM EDT MON JUN 8 2015

SIGNIFICANT WEATHER ADVISORY FOR ROANE...KNOX...CAMPBELL...NW
BLOUNT...LOUDON...ANDERSON...CLAIBORNE...MORGAN...GRAINGER...AND
UNION COUNTIES UNTIL 830 PM EDT...

AT 739 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LA FOLLETTE TO NEAR
KINGSTON...AND MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER
INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
EAST TENNESSEE.

LAT...LON 3615 8358 3613 8361 3614 8364 3610 8363
      3612 8367 3609 8366 3609 8371 3603 8367
      3576 8387 3585 8468 3645 8414 3646 8337
TIME...MOT...LOC 2339Z 274DEG 37KT 3639 8413 3592 8451
Local storm report, Jun 8, 7:48 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
748 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     DAMASCUS                36.63N 81.79W
06/08/2015                   WASHINGTON         VA   911 CALL CENTER

            SEVERAL TREES DOWN IN THE EASTERN PORTION OF THE COUNTY.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 1:23 PM EDTSpecial Weather StatementMRXMcMinn52 min
Jun 8, 1:33 PM EDTSpecial Weather StatementMRXPolk57 min
Jun 8, 1:35 PM EDTSpecial Weather StatementMRXSullivan55 min
Jun 8, 3:03 PM EDTSpecial Weather StatementMRXScott42 min
Jun 8, 3:15 PM EDTSpecial Weather StatementMRXAnderson45 min
Jun 8, 3:17 PM EDTSpecial Weather StatementMRXMarion, Sequatchie43 min
Jun 8, 3:29 PM EDTSpecial Weather StatementMRXAnderson, Roane61 min
Jun 8, 3:35 PM EDTSpecial Weather StatementMRXMorgan40 min
Jun 8, 3:37 PM EDTSpecial Weather StatementMRXRhea38 min
Jun 8, 3:40 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Scott, Union50 min
Jun 8, 4:04 PM EDTSpecial Weather StatementMRXRoane41 min
Jun 8, 4:08 PM EDTSpecial Weather StatementMRXSequatchie52 min
Jun 8, 4:10 PM EDTSevere Thunderstorm WarningMRXLoudon, McMinn, Meigs, Rhea, Roane50 min
Jun 8, 4:14 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Knox, Union46 min
Jun 8, 4:38 PM EDTSpecial Weather StatementMRXBradley, McMinn52 min
Jun 8, 4:41 PM EDTSpecial Weather StatementMRXBradley, Hamilton49 min
Jun 8, 4:55 PM EDTSpecial Weather StatementMRXGrainger, Knox, Union50 min
Jun 8, 4:57 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, Meigs48 min
Jun 8, 5:01 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox, Loudon, Roane, Union59 min
Jun 8, 5:05 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Loudon, Sevier40 min
Jun 8, 5:10 PM EDTSevere Thunderstorm WarningMRXBradley, Loudon, McMinn, Monroe50 min
Jun 8, 5:15 PM EDTSpecial Weather StatementMRXGreene, Hawkins45 min
Jun 8, 5:20 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hamblen, Jefferson, Knox, Union40 min
Jun 8, 5:25 PM EDTSevere Thunderstorm WarningMRXGreene, Hawkins, Sullivan, Washington50 min
Jun 8, 5:44 PM EDTSpecial Weather StatementMRXBlount, Loudon46 min
Jun 8, 5:47 PM EDTSpecial Weather StatementMRXHamblen, Jefferson58 min
Jun 8, 5:49 PM EDTSevere Thunderstorm WarningMRXBlount, Cocke, Hamblen, Jefferson, Knox, Sevier56 min
Jun 8, 6:02 PM EDTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan58 min
Jun 8, 6:14 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, Marion, Sequatchie61 min
Jun 8, 6:39 PM EDTAreal Flood AdvisoryMRXBlount, Jefferson, Knox2 hr
Jun 8, 6:44 PM EDTSevere Thunderstorm WarningMRXJohnson31 min
Jun 8, 6:47 PM EDTSpecial Weather StatementMRXCampbell, Morgan, Scott58 min
Jun 8, 6:55 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Monroe, Polk65 min
Jun 8, 7:28 PM EDTSevere Thunderstorm WarningMRXBledsoe, Bradley, Hamilton, McMinn, Meigs, Rhea and 1 more62 min
Jun 8, 7:40 PM EDTSpecial Weather StatementMRXAnderson, Campbell, Grainger, Knox, Roane, Union50 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.